# SDR SWAA051706

- Difficulty date: June 8, 2005
- Submitted: June 15, 2005
- Operation: Air carrier
- Aircraft: N778SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27883
- Aircraft time: 18,316 hours, 10,516 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Push-Pull Cable
- Part number: 7453993
- Condition: Faulty
- Location: Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DECLARED EMERGENCY, LANDING GEAR LEVER STUCK IN THE OFF POSITION, WOULD NOT MOVE UP OR DOWN.  REMOVED AND REPLACED LANDING GEAR PUSH/PULL CABLE & LEVER GEARBOX PER MM.
